# SDR ASAA2022062438837

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 63,103 hours, 25,278 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FUEL LEAK #1 ENGINE. DIVERTED TO RNO DUE CONFIRMED FUEL LEAK REQUIRING ENGINE SHUTDOWN PER QRH. EMERGENCY DECLARED FOR PRIORITY HANDLING. GROUNDED - YES. DIVERSION - PERFORMED GVI #1 ENG FOUND COWLING WET WITH FUEL AFTER OPENING, FAN & T/R COWLS INSIDE AREAS WERE DRY NO LEAKS NOTED. APPLIED L/H TANK FUEL PRESSURE & OPENED ENG #1 SPAR VALVE. NO LEAKS NOTED. FUEL PUMPS OFF, SPAR VALVE CLOSED. TRANSFERRED FUEL TO LH WING IAW B737-900 AMM 28-26-00-650-802. EXTENDED FLAPS, NO LEAKS NOTED. RETURNED FUEL TO BALANCE. COMPLETED FQIS BITE CHECK, NO FAULTS FOUND REF B737-900 FIM 28-41 TASK 801. COMPLETED #1 ENG BITE CHECK, NO FAULTS FOUND REF AMM 71-00-00. RAN #1 ENG FOR 5 MINUTES. COMPLETED GVI ON #1 ENG, NO LEAKS NOTED REF AMM 71-00-00. INSPECTED ENG #1 AFTER IN-FLIGHT WINDMILLING REF AMM 71-00-00, NO DAMAGE/DEFECTS NOTED. FUEL STICKED #5 FUEL STICK WITH GOOD READING REF AS B737 ALTERNATE FUELING PROCEDURES. AFTER A DETAILED INSPECTION OF COWLING SUBSTANCE, IT WAS NOT FOUND BE FUEL BUT RESIDUAL OIL MIXED WITH INFLIGHT MOISTURE CAUSING STREAKING. REF TSR 712603, ACCOMPLISHED FUEL QUANTITY INDICATING SYSTEM- SYSTEM TEST #1 TANK EMPTY CAPACITANCE VALUES- TANK UNIT CAP IS 396.4 AND COMPENSATOR IS 57.7. BITE TESTS PASS REF AMM 28-41-00-730-801. #1 TANK AND COMPENSATOR UNIT RESISTANCE AND CAPACITANCE WITHIN LIMITS REF AMM 28-41-21-710-801.
